# SDR YENA2020122400632

- Difficulty date: December 20, 2020
- Submitted: December 28, 2020
- Operation: Air carrier
- Aircraft: N274JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000082
- Aircraft time: 36,955 hours, 23,973 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 1040051
- Part serial: EE0091
- Condition: Failed
- Location: R2 Door
- Part time: 37,348 hours, 24,413 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SUPPLEMENTAL INFORMATION (PART MAKE): FLT 1051, HPN-RSW.  DIVERTED TO JFK.  RT AFT PASSANGER SERVICE DOOR WARNING CAME ON AROUND 3000' CLIMBING OUT OF HPN.  C/W INSPECTION CHECK OF AFT SERVICE DOOR EMERGENCY SLIDE MECHANISM, IAW AMM 52-42-40.  R & R R2 DOOR SLIDE, IAW AMM 25-65-01.  ALL CHECKS NORMAL.
